# SDR FDEA201203221061

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N66184
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER CORNER BEAM DENTED.  REPAIR CARRIED OUT IAW EA F-5230-158198.   REPAIR IS CLASSIFIED AS MAJOR.
